# SDR 2WAA20131224002

- Difficulty date: December 24, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- Aircraft time: 50,172 hours, 33,448 cycles
- Engine: Pwa JT8D219
- Engine time: 50,189 hours, 24,292 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Moisture Trap
- Condition: Unsecure
- Location: Engine Fuel Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT WHEN POWER REDUCED TO CLIMB THRUST VIBRATION ON RT ENGINE FOLLOWED BY FLAME OUT.  PERFORMED GENERAL VISUAL INSPECTION OF RT ENGINE FOUND PRESSURE SENSE LINE FUEL CONTROL AT MOISTURE TRAP NOT SECURED.  SECURED LINE AT MOISTURE TRAP IAW AMM 73-20-03 PERFORMED ENGINE RUN AND TEST ALL PARAMETERS NORMAL IAW AMM 72-00-00, TABLE 511.514.535
